# SDR TWRA9806

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30441103
- Condition: Broken
- Location: 5l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SLIDE DEPLOYMENT AT 5L DOOR, SLIDE FAILED TO DEPLOY.  ON INVESTIGATION FOUND LEFT SIDE RELEASE CABLE WOULD NOT PULL PIN OUT OF THE PACKBOARD DUE TO THREADER STRAP BROKEN OFF FROM CABLE.  SLIDE WAS REPLACED.  (M)
